MathSciNet Relay Station
MathSciNet bibliographic data
MR1107924 46F12 (26A33 47G30)
Singh, O. P.; Pandey, J. N. The Fourier-Bessel series representation of the pseudo-differential operator $(-x\sp {-1}D)\sp \nu$. Proc. Amer. Math. Soc. 115 (1992), no. 4, 969–976.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement